# SDR MASA200602635

- Difficulty date: November 27, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 6,995 hours, 5,110 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Rudder Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2606 IAH.  RUDDER LIMIT FAULT STATUS.  CONTRACT MX PERFORMED SPOST2.  NO FURTHER DEFECTS NOTED.
